MAUDE Adverse Event Report: ZIMVIE US CORP LLC ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM; DENTAL ABUTMENT
Catalog Number TAC3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A4: patient weight: unknown / not provided.D10: concomitant medical product: tac3, abut tapered one-piece scr-v 3.5mm 3mm, lot: 2022051373.
 
Event or Problem Description
It was reported that the abutments spontaneously loosened despite tightening to 30 ncm with the torque wrench.Abutments placed on (b)(6) 2025 and removed on (b)(6) 2025.Procedure was completed with other abutments.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie received one (1) (b)(6) (abut tapered one-piece scr-v 3.5mm 3mm) for evaluation.Visual evaluation was performed, the abutment shows signs of wear/use.Tested with in-house implant and it threads as intended.No allegations were made against returned healing cap.The healing cap was recorded in the concomitant medical product section.Dhr review was completed for the subject lot number 2120037117.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120037117 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : loosening¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error or patient factors.Therefore, based on the available information, a device malfunction could not be verified.The abutment threaded into an in-house implant as intended.The reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23920109
Report Number0001038806-2025-04114
Device Sequence Number8825120
Product Code DZE
UDI-Device Identifier00889024018426
UDI-Public(01)00889024018426(17)300731(10)2120037117
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTAC3
Device Lot Number2120037117
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Patient Age72 YR
Patient SexUnknown
Patient EthnicityNon Hispanic